# SDR QMLA2013032013041

- Difficulty date: March 20, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N877CR
- Make and model: Urocop EC135T2
- Aircraft serial: 0625
- Aircraft time: 2,135 hours, 7,476 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 1,178 hours, 1,187 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Magnetic Seal
- Part number: 0319142760
- Condition: Worn
- Location: Nr1 Engine
- Part time: 1,178 hours, 1,187 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, NOTICED THE NR 1 ENGINE CHIP LIGHT.  RESET THE MASTER CAUTION AND BURNED CHIP.  CHIP LIGHT WENT OUT.   NR 1 ENGINE CHIP CAUTION RETURNED.  RESET MASTER CAUTION AND BURNED CHIP.  CHIP LIGHT WENT OUT.  RETURNED TO BASE.  NR 1 ENGINE CHIP RETURNED THIRD TIME, RESET MASTER CAUTION AND DIVERTED TO OTHER AIRPORT THAN DEPARTURE BASE FOR A PRECATIONARY LANDING.  NR 1 ENGINE CHIP WENT OUT.  CHANGED DESTINATION FOR THE DURATION OF THE FLIGHT AFTER THE MASTER CAUTION. MONITORED NR 1 ENGINE TEMP AND OIL PRESSURE.  NO NOISES NOTED.
